In this paper, we investigate the existence of generically finite dominant rational maps from products of curves to surfaces of general type. We prove that the product C×D of two distinct very general curves of genus g>6 and g'>1 does not admit dominant rational maps, other than the identity, on surfaces of general type.

Bastianelli F, & Pirola GP (2013). On dominant rational maps from products of curves to surfaces of general type. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, 45(6), 1310-1322 [10.1112/blms/bdt057].

On dominant rational maps from products of curves to surfaces of general type

BASTIANELLI, FRANCESCO;
2013

Abstract

In this paper, we investigate the existence of generically finite dominant rational maps from products of curves to surfaces of general type. We prove that the product C×D of two distinct very general curves of genus g>6 and g'>1 does not admit dominant rational maps, other than the identity, on surfaces of general type.
Bastianelli F, & Pirola GP (2013). On dominant rational maps from products of curves to surfaces of general type. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, 45(6), 1310-1322 [10.1112/blms/bdt057].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11590/131966
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 2
social impact